Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffer from bed sores. Using neosporin. Yellowish discharge on the skin. Need urgent care?

my mom is 84 and has 2 bed sores? on her butt, but they don t look like the pictures of bedsores on the website. The top layer of skin is gone and it is bleeding . I put neosporin on it and gauze with tape and I noticed when I took the gauze off there was something yellow on the pad. Do I need to take her to the Er?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcaremagic forum
it look like superficial bed sore ,it is on process and not fully form
tell her to constant change the position and not put pressure on affected area .
yellow material show infection one
she need antibiotic cream and medicine .
better to have medical advise and treat further
use water bad to avoid extra pressure on body
apply cream in good quantity to avoid sticking
i hope i answered your question
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor